- Title
- Alopecia Universalis Successfully Treated With Adalimumab
- Creators
- Loren Gorcey - Ronald O. Perelman Department of Dermatology, New York University School of Medicine, New YorkElizabeth A. Gordon Spratt - Ronald O. Perelman Department of Dermatology, New York University School of Medicine, New YorkMarie C Leger - Ronald O. Perelman Department of Dermatology, New York University School of Medicine, New York
- Publication Details
- JAMA dermatology (Chicago, Ill.), Vol.150(12), pp.1341-1344
- Language
- English
- Resource Type
- Journal article
- PMID
- 25322338
- Record Identifier
- 991031576730602976
Journal article
Alopecia Universalis Successfully Treated With Adalimumab
JAMA dermatology (Chicago, Ill.), Vol.150(12), pp.1341-1344
2014-12-01
PMID: 25322338
Metrics
7 Record Views
InCites Highlights
These are selected metrics from InCites Benchmarking & Analytics tool, related to this output
- Citation topics
- 1 Clinical & Life Sciences
- 1.158 Dermatology - General
- 1.158.1254 Alopecia Areata
- Web Of Science research areas
- Dermatology
- ESI research areas
- Clinical Medicine
UN Sustainable Development Goals (SDGs)
This output has contributed to the advancement of the following goals:
Source: InCites